I have been on Nucynta 3 months. At first I thought I had found my answer for my pain.I have severe chronic pain due to spinal stenosis, bulging disc, and I need a total knee replacement. I've taken sleeping meds for years & what I'm on & the Nucynta was working fine. My knee eased up to the point I wasn't going to have surgery. I went to the clinic & all was fine. But a week or so went by & all of a sudden I couldn't sleep, my body was shaking I was having panic attacks. I couldn't eat, I've lost ten pounds at least I feel horrible all over.My pain went from about a 5 to over a 10 level. I'm not getting any more than four hours of sleep now. I was also put on Dexilant 60 mg for my stomach. I looked it up & there wasn't any thing to indicate the two meds would interfere with my sleep or any thing else. I need to know if the Nucynta worked so great for three months can it just all of a sudden keep me from sleeping & have this kind of reaction. I don't think my doctor will believe me because I told her how I good it worked & how I felt better & then bam my body fell apart.
The symptoms you describe, lack of appetite and insomnia, are possible side effects of nucynta. You need to tell your doctor that it has stopped working and describe the symptoms you are having. If you want to read about it, go to: https://www.drugs.com/nucynta.html.
Hope this helps,
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2011 • 1 answer
Posted 8 Dec 2011 • 9 answers
Posted 2 Mar 2012 • 3 answers
I am new to pain management and to this site.. I'd like to now how I can talk to my Dr without havi?
Posted 23 Apr 2012 • 5 answers
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers